Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diabetic. Taking Galvas. Felling uneasy. Suggested to take Betacap. Can I take this drug?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
I am a diabetic patient age 47 I am taking Galvas Met 50/500 twice a day.
Now I am feeling very uneasy and my nerves system is not well today my doctor was suggesting me to take BETACAP TR 40, Can I take this drug?
Posted Mon, 11 Nov 2013 in Diabetes
Answered by Dr. Basheer Ahamed 29 minutes later
Brief Answer:
Beta blocker.

Detailed Answer:

Welcome to XXXXXXX Thanks for your query.

Betacap TR(Propranolol) is a Beta blocker.
It is indicated in hypertension, tremors and heart diseases.

It is not advisable in diabetic patient because it can mask the symptoms of hypoglycemia(Due to fasting or over dose of oral hypoglycemic drugs). But still he can have hypoglycemic and it may be XXXXXXX

There are other medicine which can be used neuropathy and anxiety like Gabapentin.

In my opinion it is better to avoid propranolol in diabetic. So I will not advise to take it.

Hope the answer helps you.
Let me know if there is any clarification.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor